Repositorio de producción científica de la Universidad de Sevilla

Nonequilibrium phase transition to a time-dependent probability density for a model of charge-density waves

 

Advanced Search
 
Opened Access Nonequilibrium phase transition to a time-dependent probability density for a model of charge-density waves
Cites

Show item statistics
Icon
Export to
Author: López Bonilla, Luis
Department: Universidad de Sevilla. Departamento de Física Atómica, Molecular y Nuclear
Date: 1987
Published in: Physical Review B-Condensed Matter, 35 (7), 3637-3639.
Document type: Article
Abstract: A nonequilibrium phase transition to a stable time-periodic one-particle probability density is found in a modified Fukuyama-Lee model of charge-density waves. The classical single-phase model of Grüner, Zawadowski, and Chaikin is derived in the zero-temperature limit as the equation for the order parameter of this transition. Two-time correlations are given as functionals of the order parameter. These results raise the question of the existence of stable nonequilibrium probability densities in other models. Stable time-dependent densities are shown to exist for replicas of general dynamical systems having a stable time-dependent attractor in the zero-noise limit. This is so if the replicas are coupled via a mean-field interaction and the thermodynamic limit is taken.
Cite: López Bonilla, L. (1987). Nonequilibrium phase transition to a time-dependent probability density for a model of charge-density waves. Physical Review B-Condensed Matter, 35 (7), 3637-3639.
Size: 128.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/58279

DOI: 10.1103/PhysRevB.35.3637

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)